# SDR FJTA14064811

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N481NS
- Make and model: Israel 1124
- Aircraft serial: 378
- Aircraft time: 8,328 hours, 7,265 cycles
- Engine: Alidsg TFE7313AR
- Engine time: 7,681 hours, 6,347 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL360, THE CABIN LOST PRESSURIZATION.  THE CABIN STOPPED CLIMB AT APPROX 10,500 FT & WOULD NOT RESPOND UP OR DOWN FOR THE DURATION OF THE DESCENT TO 10,000 FT AT WHICH POINT THE CABIN DESCENDED WITH THE AIRPLANE UNTIL LANDING.  THE CREW DECIDED TO DIVERT & DECLARE AN EMER DUE TO THE UNCERTAINTY OF THE PRESSURIZATION SYS.  MX ISSUED AN MEL RESTRICTING THE ACFT TO UNPRESSURIZED FLIGHT.  INSPECTED THE PRESSURIZATION SYS & PERFORMED A GND PRESSURIZATION CHECK OF THE ACFT, NO DEFECTS WERE NOTED.  FLIGHT CREW PERFORMED A FUNCTIONAL CHECK FLIGHT TO FL360 TO CHECK THE OPERATION OF THE PRESSURIZATION SYS, NO DEFECTS WERE NOTED.  THE ACFT WAS RETURNED TO SERVICE.
